# SDR 98ZZZX1674

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92877
- Make and model: Piper PA-32R-301
- Aircraft serial: 3246078
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Rt Mlg Downlock
- Part time: 76 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

GEAR DOWN LIGHT DID NOT COME ON WHEN THE GEAR WAS EXTENDED.  FOUND RT MLG DOWNLOCK LIGHT SWITCH OUT OF ADJUSTMENT.  JACKED AIRCRAFT AND ADJUSTED SWITCH.
